# SDR SWAA2014040326779

- Difficulty date: March 4, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 38,122 hours, 25,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9936534177
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED AT BS 200, LBL 7.  REPAIRED WEB IAW SRM & EA.
